# SDR AALA202502104617

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 64,694 hours, 27,484 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, G

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: BURNING OIL SMOKE ODOR IN THE CABIN AND FLIGHT DECK  DURING FINAL STAGES OF CLIMB, O2 MASK HAD TO BE DEPLOYED AND USED BY EVERYONE ON THE FLIGHT; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT RDU. DURING SOF CARD TROUBLESHOOTING FORWARD GALLEY NUMBER 1 OVEN FOUND TO BE THE SOURCE OF ODOR IN THE CABIN. REMOVED AND REPLACED FORWARD GALLEY NUMBER 1 OVEN. OPERTIONAL CHECK GOOD. PER AMM 25-32-03-400-801.
